MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d6b: if explanted; give date: not applicable as the device remains implanted.Section h3: the device was not returned for evaluation as the lens remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6: health effect - impact code: 4625 yag (yttrium aluminum garnet).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient was implanted with non-preloaded monofocal intraocular lenses (iols) in both eyes, with surgeries performed within a two-week interval.Yttrium-aluminum-garnet (yag) laser capsulotomy was conducted in both eyes approximately 30 days postoperatively for treatment of scar tissue, per patient report.The patient has a medical history of retinopathy, with approximately 4¿5 prior laser procedures performed in both eyes before cataract surgery.Postoperatively, the patient indicated that uncorrected vision was satisfactory; however, when using prescription eyeglasses, a persistent yellow tint was perceived, rated as 1/10 with the initial pair and 4.5/10 with a second pair of transitional lenses.The patient declined the second pair due to the same issue.The eyeglass technician also reportedly observed a slight yellow tint when viewing through the eyeglasses.The treating physician was unable to determine the cause of the yellow tint associated with glasses use.Despite overall good visual acuity, the patient reported inconvenience requiring the use of sunglasses over prescription glasses while driving.The patient elected to use clip-on/flip-up sunglasses as a management approach.No further information was provided.This report is for patient's left eye.A separate report will be submitted for the right eye.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25257897
Report Number3012236936-2026-000144
Device Sequence Number20188329
Product Code HQL
UDI-Device Identifier05050474502086
UDI-Public(01)05050474502086(17)290311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite